# SDR SWIA202163362

- Difficulty date: December 30, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 51,877 hours, 43,821 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH HORZ STAB OUTER PIVOT PINS WEAR OUT OF LIMITS    (FILED - CLOSED)   REMOVED AND REPLACED LH AND RH HORZ STAB OUTER PIVOT PINS PER CRJ 200 AMM 55-10-27. SEE CP 24085669  FOR INSTALLATION, RII, OPS CHECK, AND TORQUE WRENCH INFO.
